Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
Hamiltonian formulation of nonlinear travelling Whistler waves
Authors: Webb, G. M.; McKenzie, J. F.; Dubinin, E. M.; Sauer, K.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Nonlinear Processes in Geophysics
Volume: 12
Issue / Number: 5
Start Page: 643
End Page: 660
Document Type: Article
ID: 268390.0
Relativistic whistler oscillitons - do they exist?
Authors: McKenzie, J. F.; Dubinin, E. M.; Sauer, K.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Nonlinear Processes in Geophysics
Volume: 12
Issue / Number: 3
Start Page: 425
End Page: 431
Document Type: Article
ID: 268343.0
Turbulent boundary layer at the border of geomagnetic trap.
Authors: Savin, S. P.; Zelenyi, L. M.; Amata, A.; Blecky, J.; Büchner, J.; Nikutowski, B.; Dubinin, E. M.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: JETP Letters
Volume: 74
Start Page: 547
End Page: 551
Document Type: Article
ID: 316396.0
Turbulent boundary layer at the border of geomagnetic trap.
Authors: Savin, S. P.; Zelenyi, L. M.; Amata, A.; Blecky, J.; Büchner, J.; Nikutowski, B.; Dubinin, E. M.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Pis'ma v Zhurnal Experimental'noi I Theoreticheskoi Fiziki
Volume: 74
Start Page: 620
End Page: 624
Document Type: Article
ID: 316422.0
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.